# SDR 2006UALA00674

- Difficulty date: April 11, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CAP HAS A DEEP GOUGE COMING OUT OF FWD HOLE AT STA 520 RBL 24.75.    NESTED ANGLE REPAIR INSTALLED PER MM 53-10-95 RPR NR 6.
